zbMATH — the first resource for mathematics

Global solvability of a class of involutive systems. (English) Zbl 0942.35011
The authors study a class of involutive systems of real vector fields on the \(N\)-dimensional torus. It is proved that global solvability is equivalent to an algebraic condition which uses Liouville forms.

35A30 Geometric theory, characteristics, transformations in context of PDEs
Full Text: DOI
[1] Bergamasco, A.P.; Cordaro, P.D.; Malagutti, P.A., Globally hypoelliptic systems of vector fields, J. funct. anal., 114, 267-285, (1993) · Zbl 0777.58041
[2] Bergamasco, A.P.; Cordaro, P.D.; Petronilho, G., Global solvability for certain classes of underdetermined systems of vector fields, Math. Z., 223, 261-274, (1996) · Zbl 0863.58062
[3] Cardoso, F.; Hounie, J., Global solvability of an abstract complex, Proc. amer. math. soc., 65, 117-124, (1977) · Zbl 0335.58015
[4] Hounie, J., Globally hypoelliptic and globally solvable first order evolution equations, Trans. amer. math. soc., 252, 233-248, (1979) · Zbl 0424.35030
[5] Treves, F., Study of a model in the theory of complexes of pseudodifferential operators, Ann. of math., 104, 269-324, (1976) · Zbl 0354.35067
[6] Treves, F., Hypo-analytic structures (local theory), (1992), Princeton University Press Princeton · Zbl 0787.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.